# SDR SWAA2021061825164

- Difficulty date: January 7, 2020
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 532QB FUEL TANK FLOAT AT LT WING (1EA) / REPLACED FLOAT ON ACCESS PANEL 532QB IAW ROCKELL COLLINS CMM 28-40-11 STEP 2B(5)
